Oh Lion I'm so sorry, that sounds miserable. Your daughter is so cute though. what a sweet heart. With all those meds it's no wonder your sick at your stomach. Than again migraines can do that too. I wont be any help as I have never had a headache like that in my life. Only the normal ones where ice or a bag of peas on my neck with some aspirin gets rid of it. Don't you wish doctors would just quit missing around and give you what you need right there on the spot? Well I wont hurt you head worse by ranting. I just wanted to send you hugs and pray you get some releif. Or do you have a friend that could drive you to the urgent care or another family member?
Praying for you
Newly DX's Lupus.Possible CREST,COPD, high PB xanax,triam , vicodin.5x3, Evista for osteo,. oxygen Plaquanil800mil, . effexor. spiriva, xopenex. pred.10.mil.
Come ye, all that are weary and heavy laden, and I will give you rest!